# SDR NWAA080096316

- Difficulty date: January 10, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 26,296 hours, 3,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND ZONE E RIGHT SIDE PATH AND EXIT LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
